Representation of a finite graph by a set of intervals on the real line
Fundamenta Mathematicae, Tome 51 (1962) no. 1, pp. 45-64
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
C. Lekkeikerker 1 ; J. Boland 1
@article{10_4064_fm_51_1_45_64,
author = {C. Lekkeikerker and J. Boland},
title = {Representation of a finite graph by a set of intervals on the real line},
journal = {Fundamenta Mathematicae},
pages = {45--64},
year = {1962},
volume = {51},
number = {1},
doi = {10.4064/fm-51-1-45-64},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-51-1-45-64/}
}
TY - JOUR AU - C. Lekkeikerker AU - J. Boland TI - Representation of a finite graph by a set of intervals on the real line JO - Fundamenta Mathematicae PY - 1962 SP - 45 EP - 64 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-51-1-45-64/ DO - 10.4064/fm-51-1-45-64 LA - en ID - 10_4064_fm_51_1_45_64 ER -
C. Lekkeikerker; J. Boland. Representation of a finite graph by a set of intervals on the real line. Fundamenta Mathematicae, Tome 51 (1962) no. 1, pp. 45-64. doi: 10.4064/fm-51-1-45-64
Cité par Sources :